# SDR IPXA2016031700839

- Difficulty date: February 24, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 31,175 hours, 17,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51641
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK RT SIDE AT BS 1520 RBL24-RBL45 FLOORBEAM LOWER FLANGE HAS CORROSION ON NUTPLATE, REMOVED CORROSION IAW SRM 51-10-02-0G ACCOMPLISHED EO B757-5310-60220-A REV.
